# SDR REXA97214

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 670
- System (JASC): 8200 · Water Injection System
- Part: Pressure Switch
- Part number: 1103P0344
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

RIGHT WATER METH FLOW LIGHT WOULD NOT ILLUMINATE ON TAKEOFF ROLL, TEST OK.  REMOVED AND REPLACED RIGHT ENGINE WATER METH PRESSURE SWITCH.  (M)
